# SDR SWAA2025040100393

- Difficulty date: February 27, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 64,915 hours, 39,067 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RH LOWER HORIZONTAL STABILIZER SKIN. AT STAB STA 193.90; 11.75' FROM FWD EDGE; .25' IN LENGTH (MARKED)<[01] 'REPAIRED PER EA 25-155-00704 WITH REPETITIVE INSPECTION PROGRAM DEFINED IN EA 25-155-00704-INSP.';[02] COMPLETE
